Open Access
2012 Some New Estimates for the Error of Simpson Integration Rule
Mohammad Masjed-Jamei, Marwan A. Kutbi, Nawab Hussain
Abstr. Appl. Anal. 2012(SI05): 1-9 (2012). DOI: 10.1155/2012/239695


We obtain some new estimates for the error of Simpson integration rule, which develop available results in the literature. Indeed, we introduce three main estimates for the residue of Simpson integration rule in L 1 [ a , b ] and L [ a , b ] spaces where the compactness of the interval [ a , b ] plays a crucial role.


Download Citation

Mohammad Masjed-Jamei. Marwan A. Kutbi. Nawab Hussain. "Some New Estimates for the Error of Simpson Integration Rule." Abstr. Appl. Anal. 2012 (SI05) 1 - 9, 2012.


Published: 2012
First available in Project Euclid: 7 May 2014

zbMATH: 1259.65056
MathSciNet: MR2994927
Digital Object Identifier: 10.1155/2012/239695

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI05 • 2012
Back to Top